MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED; PERIPHERAL IV CATHETERS
Catalog Number 381523
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte autoguard winged difficult to connect t connector to hub.The following information was provided by the initial reporter: placed iv catheter bd insyte 22g autogard winged 1 in.Unable to connect t-connector easily, attempted by this rn and lexi a rn.Eventually after 3 attempts able to place t-connector but took a prolonged amount of time to attach.It sounds like two other nurses had similar experiences the day prior but didn¿t keep the package or file incident.23 sep ¿ any adverse event or serious injury reported to patient or healthcare professional? no ¿ how many events occurred one confirmed, total of three suspected but there are no details for the other two.
 
Additional Manufacturer Narrative
E1.Address information was not provided, therefore, xx was used as a place holder.B3.The date received by manufacturer has been used for this field.No photos or physical samples that display the reported condition were available for investigation.A device history record review was completed by our quality engineer team for provided material number 381523 and lot number 4123605.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.Based on the available information, an exact cause for this incident could not be identified.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Correction: investigation codes populated.

Brand Name
BD INSYTE AUTOGUARD WINGED
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20418761
Report Number1710034-2024-01129
Device Sequence Number8589807
Product Code FOZ
UDI-Device Identifier00382903815234
UDI-Public(01)00382903815234(10)4123605
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381523
Device Lot Number4123605
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown